# SDR COMA0360180

- Difficulty date: April 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 2,914 hours, 2,782 cycles
- Engine: Ge CF34*
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760016
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5779 APU OIL PRESSURE CAUTION MESSAGE.  REPLACED THE APU LOW OIL PRESSURE SWITCH.
